# SDR FDEA201002190463

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Wedge
- Part number: ARC43631
- Part serial: 7240792
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBOARD T/E WEDGE UPPER SURFACE. FOUND DELAMINATION. LT WING OTBD FLAP INBD T/E WEDGE.  R & R IAW CMM 57-52-04 REVISION 66.
